RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Oliveri, Francesco

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:48
Abstract pages:256
Full texts:99
References:40
Professor
PhD
E-mail:

http://www.mathnet.ru/eng/person27767
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2007
1. G. Manno, F. Oliveri, R. Vitolo, “Differential equations uniquely determined by algebras of point symmetries”, TMF, 151:3 (2007),  486–494  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 151:3 (2007), 843–850  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019